May 5, 2007
Is been about a month now since I've been diagnosed with the HIV virus. Before I go on I will like to thank You in advance you are great. Okay I was 8wks pregnant when I found out the most devestating news ever. My doctor told me my viral load was low (can't remember numbers) but my CD4 count was 260, at that point I made the decision not to keep the pregnancy (even though she tried to tell I could) I could'nt handle it all. I was also informed am anemic, that is at 9.8 My doctor told me she will not put on meds until after the abortion, she feels my CD4 count will move up. Right now am very scared, am taking 325mg IRON pills daily, B12 vitamins, Folic ACID, eating beef liver everyday, and all kinds of green veggies and jucing beets and carrots. Do you think my anemis will improve by the next blood work which will be in the next 2weeks. My doctor feels 2wks after the termination will be enough time for my body to go back to norm. And from there she will decide on Meds. What's your take on her suggestions?
Response from Dr. Frascino
I agree with the advice you received from your doctor on all points!
I suggest you spend some time reviewing the wealth of information on this site to learn more about HIV, HIV monitoring tests, anemia and treatments for both anemia and HIV. Start by reviewing the "Just Diagnosed" chapter that can be easily accessed on The Body's homepage under "Quick Links."
Weed According to Mayo Clinic
mom of romanian adoptee
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.